# SDR MK1Y20230305002

- Difficulty date: March 5, 2023
- Submitted: March 5, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N206CM
- Make and model: Boeing 767323
- Aircraft serial: 26388
- Aircraft time: 116,246 hours, 20,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

STA 1333, STR 20R, DOOR SILL: FOUND DEEP REDUCTION OF MATERIAL ON THE FAIL SAFE STRAP OF THE UPPER SILL AT STA 1333, STR 20R. HFEC INSPECTION WAS PERFORMED AND NO CRACKS OR CORROSION WERE FOUND.
